Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 1, Pages 125–142 (Mi izv3192)  

This article is cited in 2 scientific papers (total in 2 papers)

Continuity and differentiability with respect to congruent sets

G. Kh. Sindalovskii


Full text: PDF file (1493 kB)

Bibliographic databases:
Received: 29.09.1960

Citation: G. Kh. Sindalovskii, “Continuity and differentiability with respect to congruent sets”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962), 125–142

Citation in format AMSBIB
\Bibitem{Sin62}
\by G.~Kh.~Sindalovskii
\paper Continuity and differentiability with respect to congruent sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 1
\pages 125--142
\mathnet{http://mi.mathnet.ru/izv3192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=137799}
\zmath{https://zbmath.org/?q=an:0105.04501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3192
  • http://mi.mathnet.ru/eng/izv/v26/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. G. Kh. Sindalovskii, “O proizvodnykh chislakh nepreryvnykh funktsii”, UMN, 21:5(131) (1966), 274–277  mathnet  mathscinet
    2. G. Kh. Sindalovskii, “Derivatives of continuous functions”, Math. USSR-Izv., 2:5 (1968), 943–978  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:163
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021